# SDR DHL2007367500

- Difficulty date: August 7, 2007
- Submitted: September 1, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ATTACHMENT FITTING AT FR 54.2 BEAM NUMBER LH4-20 MEASURED .055 OUT OF LIMITS.  REMOVED PASSENGER SEAT TRACK ATTACHMENT FITTING AT FR. 54.2 LH4-20 IAW A300 SB 94FS494-53-12.  MEASURED SEAT TRACK ATTACHMENT FITTING .055 FOUND OUT OF LIMITS IAW SB 94FS494-53-12R1.  INSTALLED NEW SEAT TRACK ATTACHMENT FITTING AT FRAME 54.2 BEAM LH4-20 IAW A300 SRM 51-30-00 AN A300 SB 94FS494-53-12.
